MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534240
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Perforation (2001)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: the reported healthcare facility is: (b)(6) hospital.Block h6: imdrf patient code e2114 captures the reportable event of perforation.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f08 captures the patient's admission to the emergency room.Imdrf impact code f2202 captures the endoscopic closure procedure performed to address the perforation.Imdrf impact code f2301 captures the use of an over the scope clip (otsc) to address the perforation and the use of forceps to remove the migrated stent.
 
Event or Problem Description
It was reported that an advanix biliary preloaded double bend stent was implanted in the bile duct to treat a tight proximal stricture during a stent placement procedure performed on an unknown date.The stent was successfully deployed during the procedure.Forty-eight hours post stent placement, the patient presented with a right upper quadrant pain and was admitted to the emergency room.Imaging showed that the stent had migrated distally out of the duct and perforated the duodenal wall.Subsequently, an endoscopic closure using an over the scope clip (otsc) was done to address the perforation.The stent was also removed with forceps and the procedure was completed.The patient's condition following the procedure was reported to be fully recovered.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18803371
Report Number3005099803-2024-00652
Device Sequence Number7248129
Product Code FGE
UDI-Device Identifier08714729787334
UDI-Public08714729787334
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534240
Device Catalogue Number3424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown